# SDR J7SA20110623001

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45333
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, RESULTING IN AN AIR DIVERSION.  THE INITIAL EVENT DISCREPANCY IS AS FOLLOWS: FLAPS STUCK AT 20 DEGREES WHEN COMMANDED TO 40 DEGREES AND WOULD NOT RESET.  REPLACED FLAP POWER DRIVE UNIT. OPS CHECKED GOOD.
